×

zbMATH — the first resource for mathematics

Some new results on smoothness and rotundity in normed linear spaces. (English) Zbl 0092.11602

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Banach, S., andS. Mazur: Zur Theorie der linearen Dimension. Studia Math.4, 100-112 (1933). · JFM 59.1075.01
[2] Bourbaki, N.: Espaces vectoriels topologiques. Act. Sci. Ind. no. 1189, Paris 1953. · Zbl 0050.10703
[3] Choquet, G.: Existence des représentations intégrales dans les cones convexes. C. R. Acad. Sci. (Paris)243, 736-737 (1956). · Zbl 0071.10703
[4] Day, M. M.: Uniform convexity in factor and conjugate spaces. Ann. of Math. (2)45, 375-385 (1944). · Zbl 0063.01058
[5] Day, M. M.: Strict convexity and smoothness of normed spaces. Trans. Amer. Math. Soc.78, 516-528 (1955). · Zbl 0068.09101
[6] Day, M. M.: Normed linear spaces. Ergebn. Math. Grenz. no. 21, Berlin 1959. · Zbl 0089.31403
[7] James, R. C.: Banach spaces with a specified number of separable conjugate spaces. Amer. math. Soc. Notices5, 680 (1958).
[8] Klee, V.: Some characterizations of reflexivity. Rev. Ciencias (Lima)52, 15-23 (1950). · Zbl 0040.35403
[9] Klee, V.: Convex sets in linear spaces. Duke math. J.18, 443-466 (1951). · Zbl 0042.36201
[10] Klee, V.: Convex bodies and periodic homeomorphisms in Hilbert space. Trans. Amer. Math. Soc.74, 10-43 (1953). · Zbl 0050.33202
[11] Klee, V.: Some topological properties of convex sets. Trans. Amer. Math. Soc.78, 30-45 (1955). · Zbl 0064.10505
[12] Klee, V.: Separation properties of convex cones. Proc. Amer. Math. Soc.6, 313-318 (1955). · Zbl 0064.35602
[13] Klee, V.: Extremal structure of convex sets. II. Math. Z.69, 90-104 (1958). · Zbl 0079.12502
[14] Krein, M. G., andD. P. Milman: On extreme points of regular convex sets. Studia Math.9, 133-138 (1940). · Zbl 0063.03360
[15] Mazur, S.: Über die kleinste konvexe Menge, die eine gegebene kompakte Menge enthält. Studia Math.1, 83-85 (1929).
[16] Mazur, S.: Über konvexe Mengen in linearen normierten Räumen. Studia Math.4, 70-84 (1933). · JFM 59.1074.01
[17] Michael, E.: Dense families of continuous selections. Fund. Math. (to appear). · Zbl 0092.15402
[18] Poulsen, E. Th.: Compact convex sets with dense extreme points. Amer. Math. Monthly (to appear).
[19] Smulian, V. L.: On the principle of inclusion in the space of type (B). Mat. Sbornik (N. S.)5, 317 bis 328 (1939) (Russian). · Zbl 0022.23302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.